MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE OTC FINGERTIP PULSE OXIMETER; OXIMETER, PULSE, FINGERTIP, LED, W/ CASE

MEDLINE INDUSTRIES, LP MEDLINE OTC FINGERTIP PULSE OXIMETER; OXIMETER, PULSE, FINGERTIP, LED, W/ CASE
Catalog Number HCSM70J
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the report, "medline fingertip pulse oximeter 1ct , even changing batteries item still doesn't work." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Per the report, "medline fingertip pulse oximeter 1ct, even changing batteries item still doesn't work.".

Brand Name
MEDLINE OTC FINGERTIP PULSE OXIMETER
Common Device Name
OXIMETER, PULSE, FINGERTIP, LED, W/ CASE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sipara semu
three lakes drive
northfield, IL 60093-2753
MDR Report Key24939272
Report Number1417592-2026-00421
Device Sequence Number14744609
Product Code OCH
UDI-Device Identifier00197344065564
UDI-Public00197344065564
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCSM70J
Device Lot Number2025120215
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown